# SDR FDEA200903251742

- Difficulty date: March 25, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N421FE
- Make and model: Airbus A310
- Aircraft serial: 342
- Aircraft time: 44,932 hours, 16,897 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57310000
- Condition: Corroded
- Location: Centre Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING BOX LOWER SKIN EXTERNAL SURFACE FOUND WITH SEVERAL SPOTS OF   CORROSION - REFER TO EA6-5710-129280 FOR DETAILS. REPAIR WAS ACCOMPLISHED AS PER EA 6-5710-129280.
